Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Concern about using male enhancement pill - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Premature Ejaculation
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3426 Questions
User :   2 YRS AGO I HAD A ADRENALECTOMY DUE TO A PHEOCHROMOCYTOMA...IM STILL CURRENTLY ON MEDS FOR HBP...MY DOCS RAN A VERIETY TEST AND ALL WAS NEGATIVE...MY QUESTION IS CAN I TAKE A ALL HERBAL MALE ENHANCEMENT PILL?? THE NAME OF THE PILL IS BLACK ANT.
Doctor :   Hi
Doctor :   I am Dr.XXX here
Doctor :   Let me read your query
User :   ok
Doctor :   Ok
Doctor :   What is the reason for you to take the pill
Doctor :   what is the problem you are facing now?
User :   like premature ejaculation
Doctor :   Ok
User :   i have friendsthat used it and they said it works good
Doctor :   Ok
Doctor :   Now, such commercial products
Doctor :   do not have any medical significance
Doctor :   and many a times cause harm than good
User :   oh ok
User :   so i shouldnt take it??
Doctor :   I do not recommend it
Doctor :   for premature ejaculation
User :   ok thanks
Doctor :   is mainly a psychological problem most of the times
Doctor :   with good relaxation
Doctor :   it does settle
User :   ok i understand thanks
Doctor :   Do you have any other query?
User :   no that was all thanks
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor